# SDR 20010509CW006

- Difficulty date: April 2, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 10162001448
- Condition: Corroded
- Location: Horz Stab
- Part time: 31,542 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE OUTBOARD 6 INCHES LOWER RIGHT REAR SPAR CAP EXTRUSION CORRODED.  CORROSION WAS FOUND WHILE REPLACING A CORRODED OUTBOARD ELEVATOR HINGE BRACKET.
